IIUM Repository

On p-Adic quasi Gibbs Measures for q+1-state Potts model on the cayley tree

Mukhamedov, Farrukh (2010) On p-Adic quasi Gibbs Measures for q+1-state Potts model on the cayley tree. p-Adic Numbers, Ultrametric Analysis and Applications, 2 (3). pp. 241-251. ISSN 2070-0466

[img] PDF ( On p-Adic Quasi Gibbs Measures for q + 1-State Potts Model on the Cayley Tree) - Published Version
Restricted to Repository staff only

Download (608kB) | Request a copy


In the present paper we introduce a new kind of p-adic measures, associated with q +1- state Potts model, called p-adic quasi Gibbs measure, which is totally different from the p-adic Gibbs measure.We establish the existence of p-adic quasi Gibbs measures for the model on a Cayley tree. If q is divisible by p, then we prove the occurrence of a strong phase transition. If q and p are relatively prime, then there is a quasi phase transition. These results are totally different from the results of [F. M. Mukhamedov and U. A. Rozikov, Indag. Math. N. S. 15, 85–100 (2005)], since when q is divisible by p, which means that q + 1 is not divided by p, so according to a main result of the mentioned paper, there is a unique and bounded p-adic Gibbs measure (different from p-adic quasi Gibbs measure.

Item Type: Article (Journal)
Additional Information: 5537/1600
Uncontrolled Keywords: p-adic numbers, Potts model, p-adic quasi Gibbs measure, phase transition
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 06 Sep 2011 15:35
Last Modified: 08 Nov 2011 15:14
URI: http://irep.iium.edu.my/id/eprint/1600

Actions (login required)

View Item View Item


Downloads per month over past year